How to Use
Adults and children over 12 years of age: dissolve the content of 1 or 2 sachets in cold or hot water, 4 times a day, without exceeding 4g or 8 sachets of paracetamol daily in adults and 3g or 6 sachets in children with age over 12 years.
Indications: Paramolan C Powder for Oral Solution in sachets is a Non-Prescription Drug with analgesic action, relieving pain, and antipyretic action, lowering fever. This medicine is indicated in case of pain of mild to moderate intensity and in the symptomatic treatment of fever lasting less than 3 days and often associated with flu-like conditions. Vitamin C or ascorbic acid aids in the prevention and treatment of colds and suppresses deficiencies of this vitamin. Paramolan C Powder for Oral Solution in sachets is contraindicated in case of allergy or hypersensitivity to the active substances or to any other constituent of the medicine, in case of severe liver or kidney disease, in case of deficiency in the enzyme glucose-6-phosphate dehydrogenase, in case of porphyria and hepatic porphyria. If in doubt, ask your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Vitamin C (250 mg), Anhydrous citric acid, Sodium citrate, Mannitol, Anhydrous colloidal silica, Sodium benzoate, Saccharin sodium, Quinoline yellow dye, Soluble lemon flavor, Neohesperidine